# SDR ASOA201000190

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD HAS A 70 PERCENT FSH HFEC INDICATION NOTED APPROX 0.1" LONG IN THE WEB AT THE UPPER INBD CORNER OF THE LINTEL ATTACH FITTING. FAILS NDT INSP AT THIS TIME.  REPAIR IAW EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
